RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 807–814 (Mi de1892)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The optimal control problem under constraints on the phase coordinates

G. M. Begalishvili

Cybernetics Institute Georgian Academy of Sciences

Full text: PDF file (950 kB)

Bibliographic databases:
UDC: 517.934:62-50
Received: 04.04.1972

Citation: G. M. Begalishvili, “The optimal control problem under constraints on the phase coordinates”, Differ. Uravn., 9:5 (1973), 807–814

Citation in format AMSBIB
\Bibitem{Beg73}
\by G.~M.~Begalishvili
\paper The optimal control problem under constraints on the phase coordinates
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 807--814
\mathnet{http://mi.mathnet.ru/de1892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326534}
\zmath{https://zbmath.org/?q=an:0266.49008}


Linking options:
  • http://mi.mathnet.ru/eng/de1892
  • http://mi.mathnet.ru/eng/de/v9/i5/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019